# SDR SWAA2022010450055

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727a-727e
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION; AFT CARGO FLOOR TO SIDEWALL SUPPORT; BS 727A TO BS 727E + 10 REPAIR SPLICE; LBL 21 ; / [01] EVALUATED CORROSION ON ALL LOCATION OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE 727E+10 LBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE ATS 2678 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.; [03] LOCATED AND DRILLED ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS847; LBL21; WL156 PER SRM 51-40-05-0G-0 AND DWG 146A7500; [04] VERIFIED CORRECTIVE ACTIONS STEP 3.
